# SDR CA121114007

- Difficulty date: November 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Anchor
- Part number: 07136242
- Condition: Worn
- Location: Master Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT AND RT BRAKE MASTER CYLINDER ANCHORS WERE FOUND WITH CLEVIS PIN HOLES EXCESSIVELY WORN.
